Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Taking glynase mf for diabetes. Started getting itching on penis tip. Looking for cure

Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 9785 Questions

default
Posted on Sat, 2 Feb 2013 in Penis Problems
Question: Hi Dr
after pedaling 400 km in 27 hrs my penis is itching in the tip
somewhare in the front part i feel as if something is trying to expand or bulging out
this was there when i did my 300 Km cycling and remained for a fortnight
it was not there when i did my 200Km
what can i do for it, i'm diabitic and taking glynase mf 1 in morning 1 in afternoon and 1/2 in night
i don't take the day i'm cycling
doctor
Answered by Dr. P. T. Patil 26 minutes later
Hello
Thanks for your query.

Based on what you have posted, you are diabetic and getting itching over the tip of the penis. It is likely to be Mucocutaneous Candidiasis. You have been taking oral medication for diabetes.

Have you tested your blood Sugar levels recently to see whether your diabetes is under control?

If not tested so far get it done now and consult some Diabetologist or Physician to adjust the dosage or change the medicine that you are taking at present.

Please take Anti fungal medication Fluconazole as a single dose along with some Topical Gel for local application over the glans and foreskin twice daily.

If possible, monitor your Blood Sugar levels yourself with Glucometer during your touring and avoid skipping to take medicines.

Please feel free if you have any more questions. I shall be pleased to help you. Thanks with Regards.
Dr Patil.

Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
default
Follow up: Dr. P. T. Patil 23 hours later
Hi

It was another cyclist Dr who suggested not to take glynaze while cycling long rides

any way i can take it

Glucometer i'll check the possibility a little costly but may help to watch closely
doctor
Answered by Dr. P. T. Patil 55 minutes later
Hello,

I have suggested taking medication because whenever you take a food it has to be converted in to energy for which insulin is required to metabolise the glucose. Oral anti diabetic drugs stimulate pancreas to secrete Insulin. So better not to skip medication. However the dose and frequency of medication needs to be titrated according to your blood sugar levels. Hence my suggestion to use a glucometer.

Irregular medications may be a reason for uncontrolled sugars. The blood sugar readings on the glucometer can help your treating doctor to treat you more efficiently as use of Glucometer is helpful to know the status of diabetes on day to day basis.

Now a day’s Glucometers are available at very reasonable price and that is a one time purchase. Therefore I don't think that will burn a large hole in your pocket.

Hope this suffices. I will be available for further clarifications.

Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,   ,  
Treatment/Therapy
Medical Topics

Recent questions on  Tolbutamide

doctor1 MD

Doctor,i am a dibetic patient for 17 years.i am 64 years old.last time when i went for condultation my diabetologist has prescribed JALRA 50/500.mY HBA1C IS 7.9.LAST TIME.He has also given AmaryM -2MG and Insulin drug Novomix 30-70 ( 30 UNITS per day morning 16 and night 14 units).My question is Jalra is a safe drug or not?How about its side effects/?

doctor1 MD

my blood sugar is 230 this morning and for the past two weeks it has been high. I was taking metformin but I cannot take it each time i take it i have severe heartburn and diareaha for days,do i stopped metformin i also am taking 30 unis of levimeir insulin at night and 10 units in the morning. since i stop the metfomin the blood sugar is high

doctor1 MD

My blood sugar levels are from 230 -261. They were 600 without taking metformin(I take metformin two tables twice a day). My doctor also wanted to put me on victoza but I read this drug may cause thyroid and or cancer of the pancreas, so I am not taking the victoza. I am hoping my blood sugar levels will go down through diet and exercise as I lose weight. I am also taking losartan and my doctor wants me to take lipitor as well but I don t like the side effects of lipitor so I am hoping as I lose weight and eat properly everything will balance out natrually. My question is, how long should I give myself for my blood sugar levels to normalize before I seek other options? I am giving myself a month to see if the blood sugar levels go down. Is it safe to wait a month? I have to tell you that the metformin upsets my stomach so much and gives me indigestion so I am not that hungry anymore. Any suggestions? I see my doc after a month again. This was my decision as I don t want to take the victoza or the lipitor.

doctor1 MD

is there any relation ship between diabetics injection insulin and nerves in our blood stream, my sister is taking insulin for diabetics but she is saying that inside her body, she is getting burned/itching/inflamtion she is always massaging her legs and thighs due to the inner illnes

doctor1 MD

hello sir , myself 45 yr male suffering from diabetes for last 5 yrs. using Glucored forte - twice & day & PIOZ mf 30 also twice a days but my sugar level remain constant fasting 140-50 & PP 160-170. Advice how it can be reduced to a comfortable...

doctor1 MD

I have complete report of get test,fasting blood sugar was noted to be 97mg/dl,i was given 75 glucose and after one hour the blood sugar was noted to be 197mg/dl, again after one hour blood sample was taken and reading was 126mg/dl. Urine analysis...

doctor1 MD

SIR/MADAM, I AM AGED 40 YEARS, DETECTED OF DIABETES TYPE II FOR THE LAST 2 YEARS, PROBLEM 1) TREMENDOUS "RAPID GASTRIC DUMPING" AND NAUSEA 2) MY FBS BEFOR GOING TO A GENERAL PHYSICIAN WAS 174 AND PP 256. I TAKE GLIMISAVE M2 FORTE(GLIMEPIRIDE+...